# SDR ASAA0080138

- Difficulty date: February 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 15K CHECK, THE WING-TO-BODY FAIRING LOWER SUPPORT STRUCTURE WAS FOUND CORRODED AT FS 1000-1013, BL 0 TO RBL 10.  REMOVED CORROSION PER SRM 53-01.  (M)
